# SDR USAAF00001

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 715441
- Condition: Failed
- Location: Mlg
- Part time: 20,909 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU/CLT - FLT 2327 - DURING CLIMB-OUT FROM CLT, LANDING GEAR WOULD NOT RETRACT.  RECYCLED GEAR AFTER 2-3 MINUTES, GEAR RETRACTED.  ON APPROACH, GEAR SELECTED DOWN, BUT MAINS DID NOT EXTEND.  FOUR MINUTES LATER, RECEIVED THREE GREEN INDICATIONS.  MADE SAFE LANDING AT CLT.  MAINTENANCE REPLACED THE MLG SELECTOR VALVE.  LEAKS AND OPS CHECKED GOOD.  (X)
